Doctor insights on:
Im type 2 diabetic taking tradjenta, (linagliptin) my sugar is cool but i feel sick and shaky , why and what can I do?
Tradjenta (linagliptin) side effec: You are probably having medication side effects or having hypoglycemic episodes. Talk to your doctor about a medication change. ...Read more
Can jentadueto (linagliptin and metformin) cause nasty tasting and nasy smelling burps along with gas?
A Joy To Be Around--: I did some data snooping and it looks like that drug can cause a few gastrointestinal side effects which,if in combination with the"right"person and the wrong foods could end-up bloating you with the eventual expulsion of gas and also maybe a nasty taste in your mouth.Sooo, talk to your doctor about it.Until you see him, move into the garage,and go on a diet of water and gluten-free white bread... ...Read more
Was taking tradjenta (linagliptin) for blood sugar.doc switched me to Januvia.causedstomach pain.doc back to tradjenta (linagliptin).had brown watery discharge after bowel flush?
Stomach pain: Your symptoms of abdominal pain nor brown discharge probably not secondary the medicine, It may be a coincidence of things happening at the same time. You tolerated the tradjenta (linagliptin) initially. Have it checked out for ongoing Gastritis, ulcer etc which might be causing your symptoms. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
RSD, or: Complex regional pain syndrome can be difficult to treat and each patient needs to be treated differently. Opioid medications are definitely not the first option. Consider medications that affect nerve pain most, like neuromodulators such as gabapentin. Clonidine has been found to help some as well. Stellate ganglion blocks can be diagnostic/therapeutic. Consider topical ketamine creams as well. ...Read moreSee 1 more doctor answer
Antacid: An h2 blocker (like Pepcid (famotidine) or its generic) once or twice daily, provides relief for many after about a week. If this fails, a proton pump inhibitor (ppi--like Prilosec or its generic) will often work where h2's have failed. If both fail after at least one week trial of each, see your dr or a GI dr for eval. ...Read more